# SDR P5CA2011071500064

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 41,007 hours, 6,450 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Part number: 33205505
- Part serial: 4938
- Condition: Worn
- Location: Spoiler
- Part time: 41,007 hours, 6,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

DURING INITIAL CLIMB,  A RHYTHMIC VIBRATION IN AIRFRAME WAS FELT.  ALSO FELT & NBSP; THROUGH LEVEL OFF AND CRUISE.  ACCOMPLISHED CONDITIONAL INSPECTION IAW AMM 05-51-38-201 & SERVICE LETTER 747-SL-02-005-F.  NR 4 SPOILER WAS FOUND TO HAVE EXCESSIVE PLAY AND THE RIGHT BODY GEAR STRUT FIXED BRACKET BEARING WAS WORN.  THE SPOILER CONTROL PACKAGE WAS REPLACED IAW AMM27-61-05.  THE BRACKET WAS ALSO REPLACED IAW AMM 32-14-06.  ALL CHECKS WERE NORMAL.
